Alert archive / New Hampshire / Flash Flood Warnings in 2016

Flash Flood Warning 6, NWS Gray, ME

August 13, 2016Cheshire County, Hillsborough County, Sullivan County, New Hampshire

NWS Gray, ME issued this flash flood warning at Aug 13, 2016, 7:49 PM EDT for Cheshire County, Hillsborough County, Sullivan County, New Hampshire. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2016, 7:49 PM EDT (23:49 UTC)
Expired
Aug 14, 2016, 1:45 AM EDT
In force
6 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
None

Counties Cheshire County, NH, Hillsborough County, NH, Sullivan County, NH

The radar

The Albany radar (KENX), 151 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.8 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2016-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2016-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
356 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
857 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

782 
WGUS51 KGYX 132349
FFWGYX
NHC005-011-019-140545-
/O.NEW.KGYX.FF.W.0006.160813T2349Z-160814T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
749 PM EDT SAT AUG 13 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN HILLSBOROUGH COUNTY IN SOUTHERN NEW HAMPSHIRE...
  CHESHIRE COUNTY IN SOUTHERN NEW HAMPSHIRE...
  SOUTHERN SULLIVAN COUNTY IN CENTRAL NEW HAMPSHIRE...

* UNTIL 145 AM EDT

* AT 747 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  KEENE...JAFFREY...PETERBOROUGH...CHARLESTOWN...WINCHESTER...
  ANTRIM...GREENFIELD...BRADFORD...DUBLIN...BENNINGTON...RICHMOND...
  HARRISVILLE...NELSON...CHESTERFIELD...MARLBOROUGH...WALPOLE...
  TROY...SWANZEY AND WESTMORELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. TURN AROUND DON/T
DROWN. 

&&

LAT...LON 4297 7248 4300 7246 4300 7244 4305 7247
      4308 7244 4312 7243 4314 7246 4319 7245
      4326 7205 4322 7204 4319 7201 4320 7196
      4311 7188 4282 7193 4275 7247 4277 7249
      4277 7252 4296 7253

$$

MBC
2 follow-up statements
597 
WGUS71 KGYX 140225
FFSGYX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1025 PM EDT SAT AUG 13 2016

NHC005-011-019-140545-
/O.CON.KGYX.FF.W.0006.000000T0000Z-160814T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HILLSBOROUGH NH-CHESHIRE NH-SULLIVAN NH-
1025 PM EDT SAT AUG 13 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM EDT FOR
NORTHWESTERN HILLSBOROUGH...CHESHIRE AND SOUTHERN SULLIVAN
COUNTIES...

AT 1023 PM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
OVER 4 INCHES OF RAIN HAS FALLEN. RAIN IS COMING TO AN END...BUT THE
FLASH FLOOD THREAT REMAINS AS RIVERS AND STREAMS MAY CONTINUE TO
RISE FOR THE NEXT FEW HOURS. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KEENE...JAFFREY...BELLOWS FALLS...PETERBOROUGH...CHARLESTOWN...
WINCHESTER...ANTRIM...GREENFIELD...BRADFORD...DUBLIN...BENNINGTON...
RICHMOND...HARRISVILLE...NELSON...CHESTERFIELD...MARLBOROUGH...
WALPOLE...TROY...SWANZEY AND WESTMORELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 4297 7248 4300 7246 4300 7244 4305 7247
      4308 7244 4312 7243 4314 7246 4319 7245
      4326 7205 4322 7204 4319 7201 4320 7196
      4311 7188 4282 7193 4275 7247 4277 7249
      4277 7252 4296 7253

$$

MBC
826 
WGUS71 KGYX 140532
FFSGYX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
132 AM EDT SUN AUG 14 2016

NHC005-011-019-140545-
/O.CON.KGYX.FF.W.0006.000000T0000Z-160814T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HILLSBOROUGH NH-CHESHIRE NH-SULLIVAN NH-
132 AM EDT SUN AUG 14 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM EDT FOR
NORTHWESTERN HILLSBOROUGH...CHESHIRE AND SOUTHERN SULLIVAN
COUNTIES...

THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 145 AM. WHILE
HEAVY RAIN HAS EXITED THE WARNING AREA, YOU CAN EXPECT SMALL RIVERS
AND STREAMS TO RUN HIGH THROUGH THE EARLY MORNING HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 4297 7248 4300 7246 4300 7244 4305 7247
      4308 7244 4312 7243 4314 7246 4319 7245
      4326 7205 4322 7204 4319 7201 4320 7196
      4311 7188 4282 7193 4275 7247 4277 7249
      4277 7252 4296 7253

$$

ES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 6:44 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Aug 13, 6:44 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Gray ME
644 PM EDT SAT AUG 13 2016

.SYNOPSIS...
Another upper disturbance will approach the region from the
west through this evening, bringing more shower and thunderstorm
activity that will continue overnight into Sunday. Warmer
temperatures will arrive Sunday. Slightly drier and more
seasonable temperatures return early next week, however there will
still be scattered mainly afternoon showers. Low pressure will
cross the region midweek.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
640 PM...Main concern this evening will be flooding over SW NH,
with some possible heavier rain moving eastward toward the
Merrimack valley. Also this area could see a an thunderstorm
capable of producing strong wind gusts through this evening as
well. High moisture content with high PWAT will allow the
potential for heavy rain to shift eastward toward the ME coast
later this evening ands overnight. The threat of rain ans storms
will diminish in these areas toward daybreak.

Previously...Showers and thunderstorms will continue through late
this evening. With sunshine over southwest NH near and south of
the proximity of the backdoor cold front, temperatures have soared
through the 80s allowing for rapid destabilization today. This has
allowed for strong to severe thunderstorms, which will continue
over southern areas through this evening.

Areas of fog will develop overnight due to the ample low level
moisture and recent rains. Patchy drizzle is possible as well.
Mesoscale models suggest the convection will dissipate after
midnight.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Upcoming hazards: Severe thunderstorms over all of southern NH
and far southwest ME Sunday. Flash flood potential southern areas
through Sunday. Heat indices will briefly approach 100 degrees
over interior Rockingham and eastern Hillsborough counties Sunday
afternoon.

The heat returns on Sunday as a southwest flow develops both at
the surface and aloft, keeping the maritime layer at bay. Lowering
heights and continued destabilization as temperatures climb into
the 80s and lower 90s and dew points increase to near 70 will
allow for more strong to severe storms during the day over
southern NH and far southwest ME. Have included this threat in the
HWO and DSS briefing. Have also included heat index values will
briefly approach 100 degrees over eastern Hillsborough and
interior Rockingham counties on Sunday afternoon.

Flow becomes WNW by Sunday evening, allowing for drying to take
place. Areas that decouple will have fog once again, especially
the interior valleys.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
As we head into the start of the week a 500mb high pressure
remains firmly anchored off of the east coast of North America.
This will keep warm moist air flowing into our area. Scattered
thunderstorms are possible on Monday and Tuesday afternoon...
mainly due to the generally hot and humid conditions.

A wave develops aloft and moves through the area on Wednesday. Low
pressure develops over Lake Erie and moves up the St Lawrence
river valley. Ahead of this a warm front will push through
northern New England. Expect this forcing aloft combined with the
low pressure to touch off rainfall. At this point several of the
global models paint a more widespread stratiform rain event,
however given the season and the airmass would expect a bit more
convective with regions of very heavy rain possible in convective
cores.

Thursday and Friday the hot and humid air returns with just a
slight chance for some scattered afternoon showers.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Short Term...
Variable MVFR to IFR conditions through Sunday due to the very
moist and unstable air mass in place, a low level onshore flow,
and showers and isolated thunderstorms. Areas of fog will develop
tonight as well, with patchy drizzle possible leading to some LIFR
conditions. Conditions improving Sunday, however expect locally
IFR ceilings/vsbys in any convection.

Long Term...
VFR conditions will prevail through Tuesday night. Tuesday into
Wednesday periods of IFR are possible in fog and heavy rain.
Shower activity will decrease again after Wednesday.

&&

.MARINE...
Short Term...Winds and seas will remain below SCA levels.

Long Term...Winds and seas will remain below SCA levels.

&&

.HYDROLOGY...
Continue to monitor SW NH for training echoes and flash flood
potential.

PW values remain very high across the region with the focus of
convection along and just south of stationary boundary which will
begin to shift NE as warm front later tonight. Expect locally
heavy rains over southern NH through this evening, shifting
eastward into ME later tonight.

A few storms may contain locally heavy rainfall on Sunday, with a
gradual drying period beginning late in the day.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&

NEAR TERM...Cannon/Cempa
SHORT TERM...Cannon
LONG TERM...Curtis
Hazardous weather outlook, Aug 13, 4:42 PM EDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
442 PM EDT SAT AUG 13 2016

MEZ007>009-012>014-019>022-024>028-NHZ001>006-142045-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR CUMBERLAND-ANDROSCOGGIN-
KENNEBEC-INTERIOR WALDO-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
442 PM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL
MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE AND
NORTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

SHOWERS AND SCATTERED THUNDERSTORMS WILL COTNINUE THROUGH THIS
EVENING. SOME OF THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY. A FEW OF
THE STORMS MAY CONTAIN LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NHZ007-011-015-142045-
SULLIVAN-CHESHIRE-WESTERN AND CENTRAL HILLSBOROUGH-
442 PM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NEW HAMPSHIRE...CENTRAL NEW
HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS
EVENING. SOME OF THE STORMS MAY CONTAIN STRONG GUSTY WINDS, HAIL
AND TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY. SOME OF
THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS...STRONG GUSTY WINDS
AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-142045-
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-
CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
442 PM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ018-023-NHZ008>010-014-142045-
INTERIOR YORK-COASTAL YORK-MERRIMACK-BELKNAP-STRAFFORD-
COASTAL ROCKINGHAM-
442 PM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS
EVENING. SOME OF THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY. SOME OF
THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS...STRONG GUSTY WINDS
AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NHZ012-013-142045-
EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-
442 PM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS
EVENING. SOME OF THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAT INDICES WILL BRIEFLY APPROACH 100 DEGREES SUNDAY AFTERNOON.

SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY. SOME OF
THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS...STRONG GUSTY WINDS
AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Aug 13, 3:53 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
353 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             3 N SWANZEY             42.91N  72.28W
08/13/2016  M1.50 INCH       CHESHIRE           NH   BROADCAST MEDIA

&&

EVENT NUMBER GYX1602268

CEMPA
Local storm report, Aug 13, 4:01 PM EDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
401 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             KEENE                   42.95N  72.30W
08/13/2016  M1.75 INCH       CHESHIRE           NH   LAW ENFORCEMENT

&&

EVENT NUMBER GYX1602269

CEMPA
Special weather statement, Aug 13, 4:02 PM EDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
402 PM EDT SAT AUG 13 2016

NHZ011-015-132045-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
402 PM EDT SAT AUG 13 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  CHESHIRE COUNTY IN NEW HAMPSHIRE
  WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW HAMPSHIRE

* UNTIL 445 PM EDT

* AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR CHESTERFIELD...MOVING TO THE EAST AT 20
  MPH.

* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM. VERY HEAVY
  RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS AND
  QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

* LOCATIONS IMPACTED INCLUDE...
  JAFFREY...
  DUBLIN...
  FITZWILLIAM...
  CHESTERFIELD...
  AND TROY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4288 7255 4290 7253 4295 7253 4301 7201
      4277 7198 4279 7252 4281 7254 4284 7255
      4285 7256
TIME...MOT...LOC 1959Z 264DEG 17KT 4285 7242

LEGRO
Special weather statement, Aug 13, 4:41 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
441 PM EDT SAT AUG 13 2016

NHZ007-011-132115-
CHESHIRE NH-SULLIVAN NH-
441 PM EDT SAT AUG 13 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  CHESHIRE COUNTY IN NEW HAMPSHIRE
  SULLIVAN COUNTY IN NEW HAMPSHIRE

* UNTIL 515 PM EDT

* AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR ALSTEAD...MOVING TO THE EAST AT 35 MPH.

* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM. VERY HEAVY
  RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS AND
  QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

* LOCATIONS IMPACTED INCLUDE...
  MARLOW...
  ALSTEAD...
  STODDARD...
  LANGDON...
  AND WASHINGTON.

LAT...LON 4320 7242 4326 7207 4325 7206 4325 7204
      4322 7204 4319 7201 4318 7204 4316 7202
      4313 7204 4312 7203 4305 7205 4307 7243
TIME...MOT...LOC 2040Z 255DEG 30KT 4314 7229

LEGRO
Special weather statement, Aug 13, 6:14 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
614 PM EDT SAT AUG 13 2016

NHZ011-015-132245-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
614 PM EDT SAT AUG 13 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  CHESHIRE COUNTY IN NEW HAMPSHIRE
  WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW HAMPSHIRE

* UNTIL 645 PM EDT

* AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM OVER TROY...MOVING TO THE EAST AT 30 MPH.

* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM. VERY HEAVY
  RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS AND
  QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

* LOCATIONS IMPACTED INCLUDE...
  JAFFREY...
  SHARON...
  DUBLIN...
  PETERBOROUGH...
  AND FITZWILLIAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4278 7234 4292 7234 4304 7185 4274 7178
TIME...MOT...LOC 2211Z 261DEG 27KT 4285 7215

LEGRO
Local storm report, Aug 13, 7:25 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
725 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     FLOOD            KEENE                   42.95N  72.30W
08/13/2016                   CHESHIRE           NH   LAW ENFORCEMENT

            WIDESPREAD STREET FLOODING

&&

EVENT NUMBER GYX1602270

MC

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 1:24 PM EDTSpecial Weather StatementGYXSullivan36 min
Aug 13, 1:58 PM EDTSpecial Weather StatementGYXSullivan32 min
Aug 13, 2:50 PM EDTSpecial Weather StatementGYXCheshire25 min
Aug 13, 3:08 PM EDTSevere Thunderstorm WarningGYXCheshire53 min
Aug 13, 3:31 PM EDTAreal Flood AdvisoryGYXCheshire119 min
Aug 13, 4:02 PM EDTSpecial Weather StatementGYXCheshire43 min
Aug 13, 4:29 PM EDTAreal Flood AdvisoryGYXCheshire61 min
Aug 13, 4:41 PM EDTSpecial Weather StatementGYXSullivan34 min
Aug 13, 5:14 PM EDTFlash Flood WarningGYXCheshire3 hr
Aug 13, 6:14 PM EDTSpecial Weather StatementGYXCheshire31 min
Aug 13, 7:18 PM EDTFlash Flood WatchGYXCheshire, Hillsborough, Merrimack, Sullivan8 hr
Aug 13, 7:23 PM EDTSevere Thunderstorm WarningGYXCheshire, Hillsborough52 min

Nearby

Flash Flood Warnings in New Hampshire, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.